# SDR AALA20160310008

- Difficulty date: March 4, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 96,895 hours, 15,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146T005140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AFT SERVICE DOOR, FOUND CORROSION ON EDGE OF EXTRUSION, MIDDLE OF LOWER DOOR SILL, STATION 1510.5, WL 200.  REPLACED EXTRUSION IAW AARD 51-00-05 & PRINT 146T0051.  ACFT IN BASE MX.
